# SDR UIEA2022070100704

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WING CENTER TANK, RH SIDE, FROM L-11 TO L-1C AND BBL 97.42, FUEL LEAK ON JOINS (AUXILIAR CENTER TANK, RH SIDE, ROOT OF FUEL LEAK AT RBBL 97.42 AND STGR L-6 WAS REPAIRED IAW AMM 28-11-00 )
